, Volume 192, Issue 2, pp 245-260

A Trinomial Analogue of Bailey's Lemma and N = 2 Superconformal Invariance

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We propose and prove a trinomial version of the celebrated Bailey's lemma. As an application we obtain new fermionic representations for characters of some unitary as well as nonunitary models of N= 2 superconformal field theory (SCFT). We also establish interesting relations between N= 1 and N= 2 models of SCFT with central charges and . A number of new mock theta function identities are derived.

Dedicated to Dora Bitman on her 70th birthday

Received: 8 March 1997 / Accepted: 29 June 1997